# SDR REXA98100

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 899253
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

RIGHT ENGINE FIRE INDICATION RIGHT ENGINE SHUT DOWN IN-FLIGHT.  REMOVED AND REPLACED RIGHT FIRE DETECTION FIRE OVER HEAT DETECTOR. (X)
